Answer to your Health Question
I do not know whether this is the side effect of the detoxification program which was recommended by my ENT doc as she recommended me to see a Naturapathy Doc,2 weeks ago, he put me on Ionic Calcium (a capsule opened up and put into 500ml of water), drink throughout the day everyday. He also gave me some vege tablets on the 1st week. Now the 2nd week he gave me Ionic Calcium and some powder herbs (Radix Glycyrrhizae, Radix Rehmanniae, Radix Bupleurum Chinense, Barley Green,Rhizoma Zingiberis Officinal, Tuber Ophiopogonis, Poria Cocos, Astragalus). The ionic calcuim water tasted like water from the drain (smelly and ammonia like) but looks like normal water excep a bit blur. He said that for an unhealthy person the ionic calcium water will taste smelly whereas a healthy will find it sweet. I will have to drink it until it turns sweet. But my15 year old sons says it taste sweet and like RO water. My husband and sister says it is smelly. This Naturopathy Doc did a blood test prick on the finger each time i see him and told me that my blood is acidic (can be prone to cancer), and in cluster. But he will be able to detox and normalise my blood in 6 months time. (It cost quite a lot of money). He also told me that during the detox, all my illness will tends to appear which is good for the body. It is best that fever comes out. I dont find any changes in my stool during this 1 1/2 week detox program but instead I found ulcers and the red spots on my mouth palate which he said is good and a healing process. I have stopped his medication for today and see whether any changes to my mouth. I am quite worried as I heard there are incidence where patients die from naturapathy detoxification. But my ENT doc keep asking me to have faith in this naturopathy doc, and she herself is taking his medication for cough which she had for the past month and is not recovering, she said it is a healing process and she dont want to take anymore antiboitics. (Her doctor husband just die from lung cancer last month). She is also trying to convince me to buy a lot of supplement products, microhydrin (flantech),oncoblast mixed botanical drink, which is supposed to keep away cancer. All these are pretty expensive. I understand from this naturapathy doc that in europe and western countries, patients dont go to conventional docs but naturapthy docs first for treatment even for cancers. Even the British Royal family uses this treatment it they are sick. There is this Dr Alfonso Wong (Naturapathy Doc from Canada)who gave a seminar in Kuala Lumpur recently, which claimed he is professor and leading specialist in cancer treatment, heads a naturapathy hospital in canada and claimed the Oncoblast XP180 invented by him can prolong cancer patients lifespan. But it cost tons of money.
I am very worried about the changes in my mouth, I have been to a few other maxilofacial doctors, they dont seems to find anything serious and they said if it is oral cancer they will know and that if it was a neuroma or cancers in my mouth or endocrine system, my surgery wound wont heal so well, and all the cancers would have come out by now since it has been a year. Even if there are red spots or ulcers if it does not look life threatening, they said leave it alone. But somehow, I got a feeling they are not sure, as some says the spots are blood capillaries, some, odema, and now the red spot on the palate my ENT says it is blood capilaries similar to the ones sometimes can happen in the eye when there is a ruptured capillary. She said children with sore throat normally has that, but I dont have any sore throat. This happens yesterday together with the sore gums and ulcers on the gums. Now I am very worried and confused, whether it is actually neuroma, cancerous, why are there red spots even it has no pain and looks harmless, should I continue with the detox program?
I would appreciate if you can advise me on this, is there any website where I can go to find any Q&A section where patients with similar problem as mine highlight in the internet where I can find some answers and post my questions.
Thank you very much for your kind assistance all this while and look forward to your reply.
With best regards.
Based on a research from the docs Xiao-rong Jiang , Wei-cong Luo , Jia-xiong Zhang , Hui-ping Han , Guang-wei Shang
and Hua-wei Yang , for patients with foliate papillitis, dexamethasone is a safe and effective method.
Dexamethasone is a potent synthetic member of the glucocorticoid class of steroid hormones. It acts as an anti-inflammatory and immunosuppressant. Its potency is about 40 times that of hydrocortisone.
Dexamethasone has numerous side effects.
You can see more information at: